# SDR CA010320010

- Difficulty date: March 8, 2001
- Submitted: March 28, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393212
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) RT WINDSHIELD INNER PLY FOUND CRACKED, UNIT REPLACED AND AIRCRAFT BACK IN SERVICE.
